# SDR F3LA2024040300045

- Difficulty date: March 14, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 17,795 hours, 7,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION FOUND ON RH DOOR SILL BEAM DURING INSPECTION OF AFT CABIN FLOOR STRUCTURES AT FR68. EVALUATE AS PER A320N SRM TASK 53-41-14-300-001 REV 39.    PERFORMED INSTALLATION OF REPAIR PARTS ON AFT RH DOOR SILL BEAM AFT CORNER AS PER A320N SRM TASK 53-41-14-300-001 REV 39.  MX ACTION IS ACCEPTABLE./END/
